MathSciNet Relay Station
MathSciNet bibliographic data
MR781791 54H25 (54C60)
Kaneko, Hideaki Single-valued and multivalued $f$-contractions. Boll. Un. Mat. Ital. A (6) 4 (1985), no. 1, 29–33.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement